# SDR 7C7A2016112400263

- Difficulty date: November 24, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 35,284 hours, 38,011 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Firewall
- Part number: 87140554
- Condition: Damaged
- Location: Cowling
- Component: Cowling, Bombdr
- Component part number: 87140011005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE TO LOWER COWLING DECKING. REPAIRED WITH PATCH IAW 8-71-1196 AND ECO008-54-16-07
